# SDR CAL950410

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Eel Charging
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1781 - GSO - THE EMERGENCY CHARGING LIGHT AT FORWARD ENTRANCE WAS FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND WIRE AT PIN 'B' OF EMERGENCY LIGHT PACK LOOSE.  THE WIRE WAS REPAIRED IAW MM 33-52-0 AND OPERATION CHECKED GOOD.  (M)
